Suivre
Lihu Xu
Lihu Xu
Associate professor of probability and statistics, University of Macau
Adresse e-mail validée de umac.mo - Page d'accueil
Titre
Citée par
Citée par
Année
Exponential ergodicity and regularity for equations with Lévy noise
E Priola, A Shirikyan, L Xu, J Zabczyk
Stochastic Processes and their Applications 122 (1), 106-133, 2012
622012
Gradient estimates for SDEs driven by multiplicative Lévy noise
FY Wang, L Xu, X Zhang
Journal of Functional Analysis 269 (10), 3195-3219, 2015
412015
Self-normalized Cramér-type moderate deviations under dependence
X Chen, QM Shao, WB Wu, L Xu
The Annals of Statistics 44 (4), 1593-1617, 2016
392016
Exponential mixing for some SPDEs with Lévy noise
E Priola, L Xu, J Zabczyk
Stochastics and Dynamics 11 (02n03), 521-534, 2011
372011
Exponential ergodicity of stochastic Burgers equations driven by α-stable processes
Z Dong, L Xu, X Zhang
Journal of Statistical Physics 154 (4), 929-949, 2014
362014
Log-Harnack inequality for stochastic Burgers equations and applications
FY Wang, JL Wu, L Xu
Journal of mathematical analysis and applications 384 (1), 151-159, 2011
342011
Ergodicity of the stochastic real Ginzburg–Landau equation driven by α-stable noises
L Xu
Stochastic Processes and their Applications 123 (10), 3710-3736, 2013
332013
Invariant measures of stochastic Navier-Stokes equation driven by -stable processes
Z Dong, L Xu, X Zhang
Electronic Communications in Probability 16, 678-688, 2011
332011
Multivariate approximations in Wasserstein distance by Stein’s method and Bismut’s formula
X Fang, QM Shao, L Xu
Probability Theory and Related Fields 174 (3), 945-979, 2019
312019
Derivative formula and applications for hyperdissipative stochastic Navier–Stokes/Burgers equations
FY Wang, L Xu
Infinite Dimensional Analysis, Quantum Probability and Related Topics 15 (03 …, 2012
282012
Ergodicity of the 3D stochastic Navier–Stokes equations driven by mildly degenerate noise
M Romito, L Xu
Stochastic processes and their applications 121 (4), 673-700, 2011
282011
Approximation of stable law in Wasserstein-1 distance by Stein's method
L Xu
The Annals of Applied Probability 29 (1), 458-504, 2019
232019
Ergodicity of the finite and infinite dimensional α-stable systems
L Xu, B Zegarliński
Stochastic analysis and applications 27 (4), 797-824, 2009
232009
Existence and Exponential Mixing of Infinite White -Stable Systems with Unbounded Interactions
L Xu, B Zegarlinski
Electronic Journal of Probability 15, 1994-2018, 2010
162010
Asymptotics for stochastic reaction–diffusion equation driven by subordinate Brownian motion
R Wang, L Xu
Stochastic Processes and their Applications 128 (5), 1772-1796, 2018
152018
The dynamics of the stochastic shadow Gierer–Meinhardt system
M Winter, L Xu, J Zhai, T Zhang
Journal of Differential Equations 260 (1), 84-114, 2016
142016
Exponential mixing of 2D SDEs forced by degenerate Lévy noises
L Xu
Journal of Evolution Equations 14 (2), 249-272, 2014
142014
Exponential mixing of the 3D stochastic Navier-Stokes equations driven by mildly degenerate noises
S Albeverio, A Debussche, L Xu
Applied Mathematics & Optimization 66 (2), 273-308, 2012
142012
A modified log-Harnack inequality and asymptotically strong Feller property
L Xu
Journal of Evolution Equations 11 (4), 925-942, 2011
142011
Irreducibility of stochastic real Ginzburg–Landau equation driven by -stable noises and applications
R Wang, J Xiong, L Xu
Bernoulli 23 (2), 1179-1201, 2017
132017
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20